A non-increasing Lindley-type equation

Research output: Contribution to journalArticleAcademicpeer-review

9 Citations (Scopus)
2 Downloads (Pure)

Abstract

In this paper we study the Lindley-type equation $W=\max\{0, B - A - W\}$. Its main characteristic is that it is a non-increasing monotone function in its main argument $W$. Our main goal is to derive a closed-form expression of the steady-state distribution of $W$. In general this is not possible, so we shall state a sufficient condition that allows us to do so. We also examine stability issues, derive the tail behaviour of $W$, and briefly discuss how one can iteratively solve this equation by using a contraction mapping.
Original languageEnglish
Pages (from-to)41-52
JournalQueueing systems
Volume56
Issue number1
DOIs
Publication statusPublished - 2007
Externally publishedYes

Keywords

  • math.PR
  • 60K25

Fingerprint Dive into the research topics of 'A non-increasing Lindley-type equation'. Together they form a unique fingerprint.

Cite this